Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Linguistics

An Interdisciplinary Journal of the Language Sciences

Editor-in-Chief: Gast, Volker


IMPACT FACTOR 2018: 1.066

CiteScore 2018: 0.97

SCImago Journal Rank (SJR) 2018: 0.384
Source Normalized Impact per Paper (SNIP) 2018: 1.409

Online
ISSN
1613-396X
See all formats and pricing
More options …
Volume 17, Issue 11-12

Issues

Semantic regularities in word formation

GEERT E. BOOIJ
Published Online: 2009-11-20 | DOI: https://doi.org/10.1515/ling.1979.17.11-12.985

About the article

Published Online: 2009-11-20

Published in Print:


Citation Information: Linguistics, Volume 17, Issue 11-12, Pages 985–1002, ISSN (Online) 1613-396X, ISSN (Print) 0024-3949, DOI: https://doi.org/10.1515/ling.1979.17.11-12.985.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Rachèl J. J. K. Kemps, Lee H. Wurm, Mirjam Ernestus, Robert Schreuder, and Harald Baayen
Language and Cognitive Processes, 2005, Volume 20, Number 1-2, Page 43

Comments (0)

Please log in or register to comment.
Log in